# SDR DXTA2008103003328

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 6,218 hours, 3,780 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 671845919
- Part serial: 0108
- Condition: Loose
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG ANTI-ICE HOT R CAS MESSAGE APPEARED DURING T/O ROLL, ABORTED T/O.   MESSAGE REMAINED ON FOR AN ADDITIONAL 15 MINUTES DURING TROUBLSHOOTING.  MESSAGE FINAL CLEARED WHEN ENG SHUTDOWN.  REPOSITIONED LOOSE MODULE FROM RT TO LT AND REMOVED AND REPLACED RT ENGINE INLET ANTI-ICE SHUTOFF VALVE. OPS CHECKED GOOD. LEAK CHECKED GOOD. WORK DONE IAW MM 30-20-00 AND 24-53-00.
